# SDR CA130906003

- Difficulty date: September 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 103,105 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Irs
- Part number: HG1050AD11
- Condition: Failed
- Stage of operation: CL
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF WE GOT A CENTER IRS ON DC EICAS MESSAGE, DURING THE CLIMB THE ALIGN ILLUMINATE ON THE CENTER IRS.  CONTACTED MOC AND WAS ADVISED TO RETURN TO BS.  CTR IRS CHANGED IAW AMM 34-21-01-PB401.
